MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 8655
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2 age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that a catheter issue occurred.The target lesion was located in the calcified left anterior descending artery.The opticross imaging catheter was advanced for ultrasound examination of the target lesion.When the device was being withdrawn a separation occurred.The procedure was completed with another of the same device.No patient complications were reported, and the patient condition post procedure was stable.

Brand Name
OPTICROSS
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19750493
Report Number2124215-2024-43912
Device Sequence Number13047748
Product Code OBJ
UDI-Device Identifier08714729841531
UDI-Public08714729841531
Combination Product (Y/N)N
Initial Reporter CountryEG
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2024
Device Model Number8655
Device Catalogue Number8655
Device Lot Number0032477148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Initial Report FDA Received Date07/16/2024
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown